# SDR CALA2016022200122

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,142 hours, 17,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6619
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT FWD CARGO DOOR, LOWER PART STATION 601, FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER & FILLER ON FWD CARGO DOOR IAW SRM 52 -30-01 REPAIR 4.
